MAUDE Adverse Event Report: DEPUY MITEK LLC US MINILOK QA+ #2-0 OC RB-1; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MINILOK QA+ #2-0 OC RB-1; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212854
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that the minilok quickanchor+ with #2 orthocord did not retain on the bone.Additional information provided by the affiliate reported the event occurred on (b)(6) 2019 and confirmed that the lot number of the device.The affiliate also reported that there was no surgical delay and the surgeon was able to complete the procedure with another anchor without any further issue.It was also reported that the device was discarded and will not be returned for evaluation.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.No nonconformances were identified for this part number, lot number combination per qlik query executed on 5/24/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Further it was reported by the affiliate that the event occurred intraoperatively during fracture m5 left and screwing and reinsertion bone splinter procedure.There was no difficulty aligning instruments required for insertion prior to use.It was also reported that no excessive force needed to insert the device and there was no patient impact.

Brand Name
MINILOK QA+ #2-0 OC RB-1
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8713227
Report Number1221934-2019-57367
Device Sequence Number14119161
Product Code MAI
UDI-Device Identifier10886705002436
UDI-Public10886705002436
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number212854
Device Lot Number3L18725
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date08/13/2019
Patient Sequence Number1